Started on 30 mg of Vyvanse 5 days ago, because Adderall caused anxiety and "zombie effect" at the same time. Vyvanse seems a lot better, but makes me VERY tired&unmotivated after 3-4 hrs. Is the dose too low or too high?
Hello, I'm guessing your Dr is starting you off very low because of your reaction to adderall experience I have had the same experience with adderall I couldn't breathe... vyvance is the only add med that works and doesnt give me anxiety it's also adderall based so dr will probably increase your dose next visit... also it's time released so you will in fact feel more tired around the 4.hr mark its in your system 6hrs out completely in 12.
Hope this helped you...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2009 • 2 answers
Posted 16 Jul 2010 • 5 answers
Posted 11 Nov 2014 • 3 answers
I just switched from Adderall XR 30 mg to Vyvanse 30 mg, what changes can I expect to feel? I am on?
Posted 23 Mar 2015 • 1 answer
Posted 10 May 2016 • 1 answer